Posted by ChuckC (188.8.131.52) on August 17, 2001 at 17:44:21:
In Reply to: Amazing or a fluke? Please read, need advise posted by Rick Grimes on August 17, 2001 at 11:53:15:
I started an episode last fall after coming off of an antidepressant of the SSRI variety. I tried getting back on the SSRI but it didn't make any difference. After 4 months, the cycle disappeared. In May, I tried to get back on the SSRI again, and started a new cycle... Seems like trying to adjust the seratonin levels had more of an impact on me, than either having them where they're supposed to be, or having them out of whack. If, however, it works, DON'T change a thing. And, your partner will probably enjoy the side effects of the Zoloft, as it has been known to cause a "prolonging" effect in the sack.
Some better versed in neuro-physiology could explain it much better, but I'm sure it has something to do with the hypothalamus and all the wonderful stuff it makes, creates, and causes...
Post a Followup